# SDR AALA201904259022

- Difficulty date: April 23, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 8,547 hours, 1,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND TWO DEAD BATTERIES DURING ETOPS PDC CHECK. MAINTENANCE REPLACED BOTH BATTERIES (SEE AALA20190424019 FOR OTHER BATTERY) FOR EMERGENCY EQUIPMENT FLASH LIGHTS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
